# SDR SWIA200920775

- Difficulty date: January 4, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 26,674 hours, 38,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7811 - WHEN RIGHT BLEED SET TO AUTO-NORM CABIN FILLED WITH SMOKE.  RAN RIGHT PACK WITH APU BLEED AND RIGHT ENGINE BLEED, BOTH AUTO AND LOW BLEED SELECTED.  UNABLE TO DUPLICATE.
